# SDR ASAA2020012191915

- Difficulty date: January 19, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 11,717 hours, 3,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L 2 DOOR GETS STUCK ABOUT 1/4 OF THE WAY OPEN. GROUNDED - YES. OPERATED L2 DOOR SEVERAL TIMES PER B737-900 AMM 52-41-00. NO DEFECTS NOTED.
